# SDR QXEA200400490

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,760 hours, 5,137 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: GG670950083
- Part serial: 00153
- Condition: Failed
- Location: Zone 100
- Part time: 6,760 hours, 5,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2506 - THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF THE FLIGHT ATTENDANT REPORTED A STRONG BURNING/HOT SMELL IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RT DUAL HEAT EXCHANGER.  OPERATIONAL CHECKS WERE GOOD AND THE A/C WAS RETURNED TO SERVICE.
